# SDR SIMA202001065002

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,333 hours, 31,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 14731
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED BATTERY POWER SUPPLY 4 BATTERY PACK AND CHARGER IAW EMB140 AMM 33-50-04. OPC GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 103881
